Jump to content



Photo
- - - - -

Bleeding on Menopur


  • Please log in to reply
4 replies to this topic

#1 Hope4evr

Hope4evr
  • Member
  • 12 posts
  • Dx:Unexplained

Posted 05 March 2017 - 03:57 PM

Hi, im on my 5th day of menopur. On my 4th, i noticed spotting and today i am bleeding like a normal period. I will have my ultrasound again two days from now. Has anyone experienced it? Is it normal? Do i have to worry?

#2 Elle22

Elle22
  • Global 100+
  • 283 posts
  • Dx:Tubal
  • My Clinic:Tcart/Trio

Posted 05 March 2017 - 04:07 PM

Were you on BCP or any form of estrogen before stating stims?

I just went through a bit of a similar situation. I had been on estrogen for 5 days and a few days into stims I started spotting, never fully bleeding though. I was told is was normal to have withdrawal from the estrogen. 



#3 Hope4evr

Hope4evr
  • Member
  • 12 posts
  • Dx:Unexplained

Posted 05 March 2017 - 04:55 PM

Yes i had bcp first. They expected me to bleed after stopping it, but no bleeding. Then they told me to start menopur.

#4 Elle22

Elle22
  • Global 100+
  • 283 posts
  • Dx:Tubal
  • My Clinic:Tcart/Trio

Posted 05 March 2017 - 07:48 PM

So possibly same as me. i'm sure it's fine, but always best to contact your clinic and just let them know.



#5 Hope4evr

Hope4evr
  • Member
  • 12 posts
  • Dx:Unexplained

Posted 05 March 2017 - 09:01 PM

I already called the clinic the first time i noticed spotting. They said that its normal. But today the bleeding seems like my normal period. And i havent called them about it. My next ultrasound is on tuesday. I'll just wait for that.

Thank u for replying.